Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2008 (2008), Article ID 745463, 19 pages
http://dx.doi.org/10.1155/2008/745463
Research Article

Determining Effective Spraying Periods to Control Malaria via Indoor Residual Spraying in Sub-Saharan Africa

1Department of Mathematics, University of Ottawa, 585 King Edward Ave, Ottawa, ON, Canada K1N 6N5
2Faculty of Medicine, University of Ottawa, 585 King Edward Ave, Ottawa, ON, Canada K1N 6N5
3Department of Applied Mathematics, National University of Science and Technology, P.O. Box AC939, Ascot, Bulawayo, Zimbabwe

Received 8 March 2008; Revised 3 July 2008; Accepted 28 July 2008

Academic Editor: Graeme Wake

Copyright © 2008 Robert J. Smith? and Senelani D. Hove-Musekwa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert J. Smith? and Senelani D. Hove-Musekwa, “Determining Effective Spraying Periods to Control Malaria via Indoor Residual Spraying in Sub-Saharan Africa,” Journal of Applied Mathematics and Decision Sciences, vol. 2008, Article ID 745463, 19 pages, 2008. doi:10.1155/2008/745463